# SDR SCNA20251017409

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 59,716 hours, 31,902 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 10000 MASTER CAUTION LOW PRESSURE ENGINE 1 LIGHT A HYDRAULIC QTY 0 - RESOLUTION: FOUND HYD PRESSURE TUBE ASSY BURST IN CEILING OF WHEEL WELL. INSTALLED TEMPORARY FLEXIBLE TUBING REF GMM 840-020. ACCOMPLISHED LEAK CHECK & SERVICED L HYD SYSTEM - NO LEAKS NOTED - REF 29-00-00-790-801 AMM & 12-12-00 AMM - AIRCRAFT OK FOR SERVICE.
